Taiwanese Journal of Mathematics

STABILITY OF OSCILLATORY SOLUTIONS OF DIFFERENCE EQUATIONS WITH DELAYS

Sui Sun Cheng, Guang Zhang, and Shu Tang Liu

Full-text: Open access

Abstract

Existence criteria for oscillatory solutions of dierence equations have been obatined by many authors. It is therefore of interest to obtain additional conditions which are needed to yield stability of these solutions. In this paper, such conditions are derived for two functional dierence equations.

Article information

Source
Taiwanese J. Math., Volume 3, Number 4 (1999), 503-515.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407163

Digital Object Identifier
doi:10.11650/twjm/1500407163

Mathematical Reviews number (MathSciNet)
MR1730984

Zentralblatt MATH identifier
0942.39006

Subjects
Primary: 39A10: Difference equations, additive

Keywords
stability oscillation difference equation

Citation

Cheng, Sui Sun; Zhang, Guang; Liu, Shu Tang. STABILITY OF OSCILLATORY SOLUTIONS OF DIFFERENCE EQUATIONS WITH DELAYS. Taiwanese J. Math. 3 (1999), no. 4, 503--515. doi:10.11650/twjm/1500407163. https://projecteuclid.org/euclid.twjm/1500407163


Export citation